My husband went off all his medication for Paranoid Schizophrenia and for the past two months he has been terrible and extremely nasty.
He decided he was going to go and get medical marijuana and they ended up selling him Cannabis Sativia in the beginning and now he is completely whacked out.
He does not trust me at all and I am his wife, he is mean to our cat, and when I suggest that he get back on some medications he just snaps at me and puts his fingers in his ears and walks away.
I am fed up with his actions and the way he talks to me all the time,
As of late he thinks that the voices he is hearing is coming from voice to skull equipment and I say not.
About 5 years ago the voices told him to push me down a flight of stairs, glad he told me about it too.
He has been on Zyprexa and Geodon and none of these helped hom at all.
What meds will help him and yet not allow him to gain weight yet help with claming these voices that he hears???
Thank you for your time.
Any form of recreational drug will worsen schizophrenia. That effect takes a while to wear off. Every antipsychotic has the potential of weight gain but the 3 least likely are Abilify, Fanapt and Saphris but each person responds differently to each medication.
I am a teacher, I know a past pupil from our school, smoked so much marijuana and this has contributed to the onset of schizophrenia. The two things are a lethal combination, marijuana and schizophrenia.
You will have to consider your own situation and you own safety, as a priority.
Seroquel does not seem to cause the same weight gain as zyprexa.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.